# SDR 39NR2013082726

- Difficulty date: August 27, 2013
- Submitted: August 27, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6551639195655163
- Condition: Corroded
- Location: Mlgww Bulkhead
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LT WHEEL WELL UPPER AND LOWER STRUCTURE AND WEB PANEL. REPLACED UPPER, LOWER CHORDS AND PANEL IAW SRM 53-50-2 AND 51-10-2.
